Journal of Integral Equations and Applications

Dissipative boundary conditions for one-dimensional wave propagation

J. Bielak and R.C. MacCamy

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 2, Number 3 (1990), 307-331.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075566

Digital Object Identifier
doi:10.1216/jiea/1181075566

Mathematical Reviews number (MathSciNet)
MR1094472

Zentralblatt MATH identifier
0827.73014

Citation

Bielak, J.; MacCamy, R.C. Dissipative boundary conditions for one-dimensional wave propagation. J. Integral Equations Applications 2 (1990), no. 3, 307--331. doi:10.1216/jiea/1181075566. https://projecteuclid.org/euclid.jiea/1181075566


Export citation